Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ènol'skii, Viktor Zelikovich

Statistics Math-Net.Ru
Total publications: 26
Scientific articles: 26

Number of views:
This page:968
Abstract pages:9481
Full texts:3462
References:861
E-mail:

http://www.mathnet.ru/eng/person9047
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/189961

Publications in Math-Net.Ru
2013
1. J. C. Eilbeck, K. Eilers, V. Z. Enolski, “Periods of second kind differentials of $(n,s)$-curves”, Tr. Mosk. Mat. Obs., 74:2 (2013),  297–315  mathnet  mathscinet  zmath  elib; Trans. Moscow Math. Soc., 74 (2013), 245–260  scopus
2011
2. J. Harnad, V. Z. Enolski, “Schur function expansions of KP $\tau$-functions associated to algebraic curves”, Uspekhi Mat. Nauk, 66:4(400) (2011),  137–178  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 66:4 (2011), 767–807  isi  elib  scopus
2010
3. H. W. Braden, V. Z. Enolski, “$\operatorname{SU}(2)$-monopoles, curves with symmetries and Ramanujan's heritage”, Mat. Sb., 201:6 (2010),  19–74  mathnet  mathscinet  zmath  elib; Sb. Math., 201:6 (2010), 801–853  isi  scopus
4. H. W. Braden, V. Z. Ènol'skii, “Some remarks on the Ercolani–Sinha construction of monopoles”, TMF, 165:3 (2010),  389–425  mathnet; Theoret. and Math. Phys., 165:3 (2010), 1567–1597  isi  scopus
2007
5. E. Previato, V. Z. Ènol'skii, “Ultra-elliptic solitons”, Uspekhi Mat. Nauk, 62:4(376) (2007),  173–174  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:4 (2007), 796–798  isi  scopus
6. J. Chris Eilbeck, Victor Z. Enolski, Emma Previato, “Spectral Curves of Operators with Elliptic Coefficients”, SIGMA, 3 (2007), 045, 17 pp.  mathnet  mathscinet  zmath  isi  scopus
2005
7. E. D. Belokolos, V. Z. Ènol'skii, M. Salerno, “Wannier Functions for Quasiperiodic Finite-Gap Potentials”, TMF, 144:2 (2005),  234–256  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 144:2 (2005), 1081–1099  isi  elib
2000
8. V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “Uniformization of Jacobi Varieties of Trigonal Curves and Nonlinear Differential Equations”, Funktsional. Anal. i Prilozhen., 34:3 (2000),  1–16  mathnet  mathscinet  zmath; Funct. Anal. Appl., 34:3 (2000), 159–171  isi
1999
9. V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “Rational Analogs of Abelian Functions”, Funktsional. Anal. i Prilozhen., 33:2 (1999),  1–15  mathnet  mathscinet  zmath; Funct. Anal. Appl., 33:2 (1999), 83–94  isi
10. V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “$\sigma$-functions of $(n,s)$-curves”, Uspekhi Mat. Nauk, 54:3(327) (1999),  155–156  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:3 (1999), 628–629  isi  scopus
1997
11. V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “A Recursive Family of Differential Polynomials Generated by the Sylvester Identity and Addition Theorems for Hyperelliptic Kleinian Functions”, Funktsional. Anal. i Prilozhen., 31:4 (1997),  19–33  mathnet  mathscinet  zmath; Funct. Anal. Appl., 31:4 (1997), 240–251  isi
1996
12. V. M. Buchstaber, V. Z. Ènol'skii, “Explicit Algebraic Description of Hyperelliptic Jacobians on the Basis of the Klein $\sigma$-Functions”, Funktsional. Anal. i Prilozhen., 30:1 (1996),  57–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 30:1 (1996), 44–47  isi
13. V. M. Buchstaber, D. V. Leikin, V. Z. Ènol'skii, “A matrix realization of the Kummer hyperelliptic varieties”, Uspekhi Mat. Nauk, 51:2(308) (1996),  147–148  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:2 (1996), 319–320  isi  scopus
1995
14. V. M. Buchstaber, V. Z. Ènol'skii, “Abelian Bloch solutions of the two-dimensional Schrödinger equation”, Uspekhi Mat. Nauk, 50:1(301) (1995),  191–192  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:1 (1995), 195–197  isi
1993
15. N. A. Kostov, V. Z. Ènol'skii, “Spectral characteristics of elliptic solitons”, Mat. Zametki, 53:3 (1993),  62–71  mathnet  mathscinet  zmath; Math. Notes, 53:3 (1993), 287–293  isi
1990
16. D. Ya. Petrina, V. I. Gerasimenko, V. Z. Ènol'skii, “Equations of motion of a class of quantum-classical systems”, Dokl. Akad. Nauk SSSR, 315:1 (1990),  75–80  mathnet  mathscinet; Dokl. Math., 35:11 (1990), 925–927
1989
17. E. D. Belokolos, V. Z. Ènol'skii, “Verdier elliptic solitons and the Weierstrass theory of reduction”, Funktsional. Anal. i Prilozhen., 23:1 (1989),  57–58  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:1 (1989), 46–47  isi
18. E. D. Belokolos, V. Z. Ènol'skii, “Isospectral deformations of elliptic potentials”, Uspekhi Mat. Nauk, 44:5(269) (1989),  155–156  mathnet  mathscinet  zmath; Russian Math. Surveys, 44:5 (1989), 191–193  isi
1987
19. E. D. Belokolos, V. Z. Ènol'skii, “Expression of parameters of solutions of algebraically integrable nonlinear equations in terms of theta constants”, Funktsional. Anal. i Prilozhen., 21:1 (1987),  70–71  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:1 (1987), 60–62  isi
1986
20. A. R. Its, V. Z. Ènol'skii, “Dynamics of the Calogero–Moser system and the reduction of hyperelliptic integrals to elliptic integrals”, Funktsional. Anal. i Prilozhen., 20:1 (1986),  73–74  mathnet  mathscinet  zmath; Funct. Anal. Appl., 20:1 (1986), 62–64  isi
21. E. D. Belokolos, A. I. Bobenko, V. B. Matveev, V. Z. Ènol'skii, “Algebraic-geometric principles of superposition of finite-zone solutions of integrable non-linear equations”, Uspekhi Mat. Nauk, 41:2(248) (1986),  3–42  mathnet  mathscinet  zmath; Russian Math. Surveys, 41:2 (1986), 1–49  isi
1984
22. V. Z. Ènol'skii, “Solutions in elliptic functions of integrable nonlinear equations connected with two-zone Lamé potentials”, Dokl. Akad. Nauk SSSR, 278:2 (1984),  305–308  mathnet  mathscinet  zmath
1982
23. E. D. Belokolos, V. Z. Ènol'skii, “Generalized Lamb ansatz”, TMF, 53:2 (1982),  271–282  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 53:2 (1982), 1120–1127  isi
1980
24. V. Z. Ènol'skii, “Theory of the motion of an excess electron interacting with optical phonons in a one-dimensional molecular lattice”, TMF, 44:3 (1980),  405–409  mathnet; Theoret. and Math. Phys., 44:3 (1980), 826–829  isi
1978
25. V. A. Golubeva, V. Z. Ènol'skii, “The differential equations for the feynman amplitude of a single-loop graph with four vertices”, Mat. Zametki, 23:1 (1978),  113–119  mathnet  mathscinet  zmath; Math. Notes, 23:1 (1978), 63–66
1975
26. V. Z. Ènol'skii, “Topological properties of Landau curves in connection with Mandelstam's conjecture”, TMF, 23:3 (1975),  335–347  mathnet  mathscinet; Theoret. and Math. Phys., 23:3 (1975), 552–560

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021